About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 514174, 7 pages
http://dx.doi.org/10.1155/2013/514174
Research Article

A Generalization of Lacunary Equistatistical Convergence of Positive Linear Operators

Department of Mathematics, Faculty of Arts and Sciences, Bulent Ecevit University, 67100 Zonguldak, Turkey

Received 25 January 2013; Revised 17 April 2013; Accepted 18 April 2013

Academic Editor: Adem Kılıçman

Copyright © 2013 Yusuf Kaya and Nazmiye Gönül. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yusuf Kaya and Nazmiye Gönül, “A Generalization of Lacunary Equistatistical Convergence of Positive Linear Operators,” Abstract and Applied Analysis, vol. 2013, Article ID 514174, 7 pages, 2013. doi:10.1155/2013/514174